Please use this identifier to cite or link to this item: http://www.repositorio.ufc.br/handle/riufc/4406
Title in Portuguese: Constant mean curvature surfaces bounded by a plane curve
Author: Barbosa, João Lucas Marques
Keywords: Curvatura
Superfícies (Matemática)
Issue Date: 1991
Citation: BARBOSA, J. L. M. (1991)
Description: BARBOSA, João Lucas Marques. Constant mean curvature surfaces bounded by a plane curve. Matemática Contemporânea, v. 1, p. 3-15, 1991.
URI: http://www.repositorio.ufc.br/handle/riufc/4406
Appears in Collections:DMAT - Artigos publicados em revista científica

Files in This Item:
File Description SizeFormat 
1991_art_jlmbarbosa.pdf1991_art_jlmbarbosa_constant3,55 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.